Day & Night Nurse Capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. The Day-time capsules provide quick relief from the major symptoms of colds and flu without causing drowsiness, while the night-time capsules also relieve cold & flu symptoms and help you get a good night's sleep.
Each handy pack contains both Night Nurse and Day Nurse Capsules. Taken during the day, Day Nurse offers non-drowsy multi-symptom relief, including tickly coughs and blocked nose. Then, taken before bedtime Night Nurse helps relieve fever, sore throat pain, headaches and tickly coughs, so helping restful sleep. The Day Nurse capsules are orange and yellow, and contain three active ingredients, paracetamol, pseudoephedrine and pholcodine. The Night Nurse capsules are green and white and also contain three active ingredients, paracetamol, promethazine and dextromethorphan. The day capsules are non-drowsy so help you continue with your day to day activities, while the night capsules have a mild sedative effect and can aid restful sleep. You can take up to three doses of Day Nurse Capsules throughout the day, allowing at least four hours between doses, and then one dose of Night Nurse Capsules just before bedtime.
Adults and children aged 12 years and over: 2 Day Time Capsules, to be taken with a drink of water, every 4 hours, up to a maximum of 3 doses throughout the day, if needed. For night time dosage, take 2 Night Time Capsules with a drink of water at bedtime.
Day capsules: Paracetamol. Pseudoephedrine Hydrochloride. Pholcodine. Sodium Lauryl Sulphate. Sodium Starch Glycollate. Magnesium Stearate (E572). Hard Gelatin Capsule: Quinoline yellow (E104). Allura Red (E 129). Titanium Dioxide (E171). Printing Ink - Opacode Black - (containing: Shellac, Iron Oxide Black (E172), Propylene Glycol). Night capsules: Paracetamol. Promethazine Hydrochloride. Dextromethorphan Hydrobromide. Lactose Monohydrate. Dimeticone. Colloidal Anhydrous Silica. Gelatin. Patent Blue V (E131). Erythrosine (E127). Quinoline Yellow (E104). Titanium Dioxide (E171).
Suitable For adults and children aged 12 years and over.
Do not exceed the stated dose. Keep out of the reach and sight of young children. Not suitable for those under the age of 12 years. Do not take with other flu, cold or decongestant medicines at night, or with alcohol. Not suitable for those with liver or kidney disease. May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink. If symptoms persist, seek medical consultation. Do not take with any other paracetamol containing products